# SDR R61A202002140174

- Difficulty date: February 3, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 31,486 hours, 24,410 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: MULTIPLE MIS-DRILLED HOLES ON L-H AND R-H HORIZONTAL STABILIZER UPPER SKIN AT SPAR 1 PERFORMED TEMPORARY REPAIR OF THE LH AND RH HORIZONTAL STAB UPPER SKIN AND SPAR MULTIPLE DAMAGED FASTENER HOLES BY WAY OF ENLARGING HOLES FOR -6 AND -7 FASTENERS AS NEED TO REMOVE DAMAGE. AND INSTALLING REQUIRED FASTENERS IN REPAIRED HOLES REF ETD2020-170-004028.
